The article you requested is
Aripiprazole Treatment of Risperidone-Induced Hyperprolactinemia
J Clin Psychiatry 2009;70(7):1058-1059 [letter]
Copyright 2009 Physicians Postgraduate Press, Inc.
To view this item, select one of the options below.
Purchase this PDF for $30
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($129) or print + online ($166 individual).
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send an email
Letter to the Editor
Sir: Hyperprolactinemia is a well-recognized complication
of some antipsychotic agents that results from the blocking of
dopamine-2 (D2) receptors in the anterior pituitary. Aripiprazole,
a potent partial agonist of the D2 receptors, inhibits spontaneous
prolactin release from isolated anterior pituitary slices. Clinically,
switching to aripiprazole monotherapy resolves antipsychoticinduced